# SDR CA080912008

- Difficulty date: September 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 18,576 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Component: Passenger Door, Braero, 1371008C409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS DOOR WAS INSTALLED AS A REPLACEMENT DUE TO SEVERE CORROSION FOUND ON ORIGINAL DOOR. REPLACEMENT DOOR INSPECTED AND CORROSION DISCOVERED UNDER SEVERAL DOOR INFLATION SEAL CLIPS. CLIPS REMOVED AND CORROSION REMOVED AND SURFACES TREATED. CLIPS REINSTALLED.
